Classic Sports Car Club, 1 Masons Wharf Corsham SN1 9FY Email: jo@classicsportscarclub.co.uk





Brands Britannia – 25th & 26th August 2024

Thank you for volunteering to marshal at the Brands Britannia weekend, your time and skill is, as always very much appreciated!

The Circuit is one of the most popular venues with our drivers, we have some great grids of very varied classic and modern cars. All feature pit-stops, allowing one or two drivers to take part. More details can be found on our website <u>https://www.classicsportscarclub.co.uk/2024-brands</u>

As a gesture of thanks from the CSCC and its Drivers and in recognition, each Marshal will be given £10 per day to help with expenses. This will be collected at Marshals check in, along with a Code 60 flag.

We will also be distributing a lunch bag to marshals on the Sunday due to the slightly shorter break time.

Tickets will be emailed to Officials in advance.

ELECTRONIC SIGN ON

- Marshals who have volunteered via the BMMC race hub portal
- Marshals who have volunteered via the CSCC portal please follow the link below. <u>https://cscc.prosolvehosting.co.uk:485/login</u>
 Your user name is your email address and you can set your password to whatever you decide if you forget, or haven't used it previously by clicking on the reset password link.

Please ensure you complete the self-declaration by Wednesday 21 August.

Sunday		Monday
Check in	08:15–9:00	07:15 – 8:00
Briefing	09:20 under Race Control	08:20 under Race Control
On Post	09:30	08:30
CofC Inspection	09:50	08:50
Start	10:00	09:00

Please report to Kentagon on arrival to collect your post allocation. Should you have any problems please contact Chief Marshal, Tony Almond on 07747 111963.

Parking will be in the top section of the paddock unless otherwise directed by MSV staff Camping will be in the grey car park (Grass).

Reports should be called in, as usual, using the radios as provided, but still make out a written report if required later. It may be electronically sent to Race Control <u>race@classicsportscarclub.co.uk</u> or an official may come to you and take a Photograph of the form. Flag and light signals need to be displayed in the usual manner. Radio a report through after the session, although if it is likely to be a long message, an emailed report is preferable. As a last resort you may call the Clerks on 07305 041990.

Unless you are appointed as a Track Limits Observer you will not be appointed as a Judge of Fact. Please report as "Car ran wide and continued". (If you are not sure about the car gaining time, please report it as running wide).

Code 60 is in operation in all sessions, as is the safety car. We will not use live snatch.

If you can no longer make this event please let us know via email or phone to jo@classicsportscarclub.co.uk or call 01225 810655.

Please remember to bring plenty of food and drinks and clothing for every eventuality.

Thank you again for your valued support, I hope you have an enjoyable weekend.

Stay safe.



TIME TABLE

Brands Hatch Britannia Race Meeting Timetable - Sunday 25th August 2024

ession	Event	Start	Period	Finish	Clear Up	Series/Championship	Pit Wall	Scrutineering	Briefing	Prize Giving
1	Qual	10:00	00:20	10:20	00:10	Co-ordSport Tin Tops (Garages) and Puma Cup (Garages)	Orange	08:00 - 18:00 Any car without a 2024 CSCC scrutineer sticker, must be scrutineered before going	08:45	N/a
2	Qual	10:30	00:20	10:50	00:10	Ramair BMW Championship and Liqui Moly Slicks	Red		09:15	N/a
3	Qual	11:00	00:20	11:20	00:10	Modern Classics and MG Trophy	Pink		09:45	N/a
4	Qual	11:30	00:20	11:50	00:10	Adams & Page Swinging Sixties 1 (Classes TBC)	White		10:15	N/a
5	Race 1	12:00	00:40	12:40	00:10	Co-ordSport Tin Tops (Garages) and Puma Cup (Garages)	Orange			30 mins after end of race in Garage 1
6	Race 2	12:50	00:20	13:10		Ramair BMW Championship and Liqui Moly Slicks	Red			N/a
		13:10	00:40	13:50		Lunch		Scrutineering	Briefing	Prize Giving
7	Race 3	13:50	00:40	14:30	00:10	Modern Classics and MG Trophy (20 Minutes)	Pink	08:00 - 18:00 Any car without a 2024 CSCC scrutineer sticker, must be scrutineered before going out on track		30 mins after end of race in Garage 1
8	Qual	14:40	00:20	15:00	00:10	Lackford Engineering Midget & Sprite Challenge	Purple		12:55	N/a
9	Race 4	15:10	00:20	15:30	00:10	Ramair BMW Championship and Liqui Moly Slicks	Red			30 mins after end of race in Garage 1
10	Qual	15:40	00:20	16:00	00:10	Advantage Motorsport Future Classics and MG Trophy	Pink		13:55	N/a
11	Qual	16:10	00:20	16:30	00:10	Adams & Page Swinging Sixties 2 (Classes TBC)	White		14:25	N/a
12	Qual	16:40	00:20	17:00	00:10	Gold Arts Magnificent Sevens and Verum Builders Open (Sevens classes only)	Green		14:55	N/a
13	Qual	17:10	00:20	17:30	00:10	JMC Racing Special Saloons & Modsports and The Morgan Challenge	Yellow		15:25	N/a
14	Qual	17:40	00:20	18:00	00:10	Mintex Classic K and Hawthorn Jaguar Challenge (Garages)	Gold		15:55	N/a
15	Qual	18:10	00:15	18:25		Berkshire Jag Components Jaguar Championship	Silver		16:25	N/a

Classic M



motor scort Lub Recognised Club Recognised Recogni Telephone: 01225 810655

V1 Issued 18/06/24

Classic

Brands Britannia

Brands Britannia

Classic

Brands Hatch Britannia Race Meeting Timetable - Monday 26th August 2024

Event Start Period Finish Clear Up Series/Championship Prize Giving Event Pit Wall Race 5 09:00 00:20 09:20 00:15 Lackford Engineering Midget & Sprite Challenge 16 Purple N/a 17 Race 6 09:35 00:15 09:50 00:15 JMC Racing Special Saloons & Modsports Yellow N/a Race 7 10:05 00:40 10:45 00:15 Adams & Page Swinging Sixties 1 (Classes TBC) White 30 mins after end of race 18 Advantage Motorsport Future Classics 19 Race 8 11:00 00:40 11:40 00:15 Pink 30 mins after end of race and MG Trophy (20 Minutes) Gold Arts Magnificent Sevens 20 Race 9 11:55 00:40 12:35 00:15 Green 30 mins after end of race and Verum Builders Open (Sevens classes only) 21 Race 10 12:50 00:20 13:10 The Morgan Challenge Yellow N/a 14.10 Prize Giving 13-10 01.00 Lunch inc. XJR-9 Demo + Classic K/Hawthorn Jaguar Grid Walk Race 11 14:10 00:40 14:50 00:15 Mintex Classic K and Hawthorn Jaguar Challenge (Garages) Gold 30 mins after end of race 22 23 Race 12 15:05 00:15 15:20 00:15 Silver Berkshire Jag Components Jaguar Championship N/a 24 Race 13 15:35 00:20 15:55 00:15 Lackford Engineering Midget & Sprite Challenge Purple 30 mins after end of race Race 14 16:10 00:15 16:25 00:15 JMC Racing Special Saloons & Modsports Yellow 30 mins after end of race 25 16:40 00:40 17:20 00:15 Adams & Page Swinging Sixties 2 (Classes TBC) White 30 mins after end of race 26 Race 15 27 Race 16 17:35 00:20 17:55 00:15 The Morgan Challenge Yellow 30 mins after end of race 28 Race 17 18:10 00:15 18:25 Berkshire Jag Components Jaguar Championship Silver 30 mins after end of race





CSCC, 1 Masons Wharf, Corsham, Wiltshire, SN13 9FY info@classicsportscarclub.co. vw.classicsportscarclub.co.uk e: 01225 810655

V1 Issued 18/06/24